MathSciNet Relay Station
MathSciNet bibliographic data
MR160775 (28 #3986) 12.25
Ax, James Zeroes of polynomials over finite fields. Amer. J. Math. 86 1964 255–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement